MathSciNet Relay Station
MathSciNet bibliographic data
MR1438768 (98a:45007) 45E99 (45P05)
Chakrabarti, A.; George, A. J. Diagonalizable generalized Abel integral operators. SIAM J. Appl. Math. 57 (1997), no. 2, 568–575.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement